# SDR ABXA9700822

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155531
- Condition: Damaged
- Location: Bs 503-522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AN INTERCOSTAL FROM STA 503 TO 522 LONG 15 RT WAS FOUND DAMAGED.  THE INTERCOSTAL WAS REPAIRED IAW DC9 SRM DRAWING NR K05759.
